# SDR 97UAL900546

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Prsov
- Condition: Clogged
- Location: Rt Engine
- Component: Hamilton, 773288
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DESCENDING ON APPROACH, THE RIGHT ENGINE BLEED AIR TRIPPED OFF.  *S/D*  PRSOV MALFUNCTION.  SHOP FOUND PRSOV REMOVABLE ORIFICE CLOGGED AND SENSE LINE LOOSE.
